# SDR AALA20090713TUL03

- Difficulty date: June 30, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 35,541 hours, 16,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELLY SKIN UNDER RIGHT HAND FILLET NUMBER 2208. RREMOVED CORROSION ON BELLY SKIN UNDER FILLET PER SRM 51-10-3. CORROSION OUT OF LIMITS PER DT MAP AND SRM 53-04 FIGURE 30. INSTALLED DOUBLER FROM STATION 1077 TO 1087, LONGERON 29L TO 28R AND INSTALLED DOUBLER FROM STATION 1108 TO 1117, LONGERON 27L TO 28R PER EA MD80-53-006606 AND EA MD8-53-006631.
